Global existence of small radially symmetric solutions to quadratic nonlinear evolution equations in an exterior domain.
Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 281-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__215_1_174614,
author = {Nakao Hayashi},
title = {Global existence of small radially symmetric solutions to quadratic nonlinear evolution equations in an exterior domain.},
journal = {Mathematische Zeitschrift},
pages = {281--320},
year = {1994},
volume = {215},
number = {1},
zbl = {0801.35129},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174614/}
}
TY - JOUR AU - Nakao Hayashi TI - Global existence of small radially symmetric solutions to quadratic nonlinear evolution equations in an exterior domain. JO - Mathematische Zeitschrift PY - 1994 SP - 281 EP - 320 VL - 215 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174614/ ID - MZ_1994__215_1_174614 ER -
%0 Journal Article %A Nakao Hayashi %T Global existence of small radially symmetric solutions to quadratic nonlinear evolution equations in an exterior domain. %J Mathematische Zeitschrift %D 1994 %P 281-320 %V 215 %N 1 %U http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174614/ %F MZ_1994__215_1_174614
Nakao Hayashi. Global existence of small radially symmetric solutions to quadratic nonlinear evolution equations in an exterior domain.. Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 281-320. http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174614/